MAUDE Adverse Event Report: COVIDIEN BALLOON SLG 20FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BALLOON SLG 20FR X 2.5CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 720250
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the balloon leaked.
 
Additional Manufacturer Narrative
Please disregard this report number (9612030-2020-02609).Further review of the reported issue determined that this is not a reportable event.The event was originally reported as leaking however further evaluation was completed and determined that this is an internal retention device which is not a reportable malfunction.

Brand Name
BALLOON SLG 20FR X 2.5CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10528750
Report Number9612030-2020-02609
Device Sequence Number3118472
Product Code KNT
UDI-Device Identifier10884521011298
UDI-Public10884521011298
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number720250
Device Catalogue Number720250
Device Lot Number1924631764
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/30/2020
Patient Sequence Number1